Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2015, Article ID 351742, 4 pages
http://dx.doi.org/10.1155/2015/351742
Research Article

On the -Version of the Schwab-Borchardt Mean II

Mathematical Research Institute, 144 Hawthorn Hollow, Carbondale, IL 62903, USA

Received 3 November 2014; Accepted 9 March 2015

Academic Editor: Charles E. Chidume

Copyright © 2015 Edward Neuman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Neuman, “On the p-version of the Schwab-Borchardt mean,” International Journal of Mathematics and Mathematical Sciences, vol. 2014, Article ID 697643, 7 pages, 2014. View at Publisher · View at Google Scholar
  2. E. Neuman, “Inequalities for the Schwab-Borchardt mean and their applications,” Journal of Mathematical Inequalities, vol. 5, no. 4, pp. 601–609, 2011. View at Google Scholar · View at Scopus
  3. E. Neuman and J. Sándor, “On the Schwab-Borchardt mean,” Mathematica Pannonica, vol. 14, no. 2, pp. 253–266, 2003. View at Google Scholar
  4. E. Neuman and J. Sándor, “On the Schwab-Borchardt mean II,” Mathematica Pannonica, vol. 17, no. 1, pp. 49–59, 2006. View at Google Scholar
  5. B. C. Carlson, Special Functions of Applied Mathematics, Academic Press, New York, NY, USA, 1977.
  6. B. A. Bhayo and M. Vuorinen, “Inequalities for eigenfunctions of the p-Laplacian,” Issues of Analysis, vol. 2(20), no. 1, pp. 13–35, 2013. View at Publisher · View at Google Scholar
  7. R. Klén, M. Vuorinen, and X. Zhang, “Inequalities for the generalized trigonometric and hyperbolic functions,” Journal of Mathematical Analysis and Applications, vol. 409, no. 1, pp. 521–529, 2014. View at Publisher · View at Google Scholar · View at Scopus
  8. P. Lindqvist, “Some remarkable sine and cosine functions,” Ricerche di Matematica, vol. 44, no. 2, pp. 269–290, 1995. View at Google Scholar
  9. E. Neuman, “On the inequalities for the generalized trigonometric functions,” International Journal of Analysis, vol. 2014, Article ID 319837, 5 pages, 2014. View at Publisher · View at Google Scholar
  10. E. Neuman, “Inequalities involving generalized trigonometric and generalized hyperbolic functions,” Journal of Mathematical Inequalities, vol. 8, no. 4, pp. 725–736, 2014. View at Google Scholar
  11. E. Neuman, “Inequalities for the generalized trigonometric, hyperbolic and Jacobian elliptic functions,” Journal of Mathematical Inequalities. In press.
  12. E. Neuman, “Wilker and Huygens-Type inequalities for the generalized trigonometric and for the generalized hyperbolic functions,” Applied Mathematics and Computation, vol. 230, pp. 211–217, 2014. View at Publisher · View at Google Scholar · View at Scopus
  13. B. C. Berndt, J. M. Borwein, and P. B. Borwein, Pi and the AGM—A Study in Analytic Number Theory and Computational Complexity, Wiley, New York, NY, USA, 1987.
  14. B. C. Carlson, “Algorithms involving arithmetic and geometric means,” The American Mathematical Monthly, vol. 78, no. 5, pp. 496–505, 1971. View at Publisher · View at Google Scholar
  15. H.-J. Seiffert, “Problem 887,” Nieuw Archief voor Wiskunde, vol. 11, p. 176, 1993. View at Google Scholar
  16. H.-J. Seiffert, “Aufgabe β16,” Die Würzel, vol. 29, pp. 221–222, 1995. View at Google Scholar